# SDR CALA2021031200301

- Difficulty date: March 10, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 64,267 hours, 27,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D5311362220001
- Condition: Corroded
- Location: Avionics Comp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE REIENFORCEMENT DOUBLER AT AVIONICS COMPARTMENT INLET VA LVE HAS CORROSION AT 6 O''CLOCK POSITION ON HAECO LCQ REF 9290312 GENERATED BY MECH V899045 REMOVED AND REPLACED AVIONICS COMPARTMENT REINFORCEMENT DOUBLER IAW A320 SRM 51-72-11 MECH BY V914162 INSP BY V892443 INSPECTED BY LC-81 V892442 LEAVE AS CAT A.
